MathSciNet Relay Station
MathSciNet bibliographic data
MR2467254 35K55 (35B40 35K20 37C29 47J30)
Zhang, Hailiang Blow-up solutions and global solutions for nonlinear parabolic problems. Nonlinear Anal. 69 (2008), no. 12, 4567–4574.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement